# SDR FDEA202007171561

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1600,  LEFT SIDE INBD CREASE BEAM CORRODED.  REMOVED THE CORROSION IAW SRM 51-10-02.  EVALUATED 100% MATERIAL LOSS,  OUT OF LIMITS IAW SRM 53-60-13-1A, FIG 101.  REPAIRED THE CREASE BEAM IAW  SRM 53-00-13-2R, REP 1, ALT 1.
